| Catalog Number |
381534 |
| Medical Device Problem Codes |
Break (1069); Crack (1135)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that an unspecified number of bd insyte¿ autoguard¿ shielded iv catheters' needles cracked during the insertion.The following information was provided by the initial reporter: "the cardiovascular short stay department said that the needles have bent, cracked or twisted during insertion.".
Event or Problem Description
Additional Manufacturer Narrative
Investigation results: since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.A device history record review showed no non-conformances associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.